Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    PLEASE NOTE: If you are not yet pregnant click here to check out one of our other pregnancy communities.
    Pregnancy/Negative test
    avatar
    mcflygrrl posted:
    Hi,

    I was due for my period, but instead I had brown blood that lasted less than a day and was very light. My breasts are extremely sore, which usually subsides upon getting my period. I took a test and it said negative. I have been taking vaginal inserts for vaginal bacteriosis, bought at walgreens. I have also taken HCG shots but do not take them regularly at the moment. Could the shots, or inserts have made my period irregular?

    I normally have a regular period every mth and am worried smth is wrong. I thought the pregnancy tests were very accurate and should be taken around the time of my period. Is it possible it is too early? I know with my last child I had a period and didn't realize I was pregnant until my boob still hurt and I took a test a couple weeks later.

    What are your thoughts? Thanks!!!
    Reply
     
    avatar
    D0CWalker responded:
    This sounds like Von Willebrand disease to me.

    I would recommend no sex for two weeks and to discontinue any further meds besides the vaginal bacteriosis meds. Also try eating only veggies and drinking more water.

    Your breast could be hurting from your period and the HCG. In males HCG helps restore and maintain testosterone production in the testes by mimicking LH and triggering the production and release of testosterone. It can cause increase of testosterone and sore nipples/breast.
     
    avatar
    mcflygrrl replied to D0CWalker's response:
    What is that? I haven't taken hcg hardly at all for the past month and when I was regularly taking it, I noticed no difference. I have no STD's because I was tested and only have one partner...
     
    avatar
    mcflygrrl replied to mcflygrrl's response:
    That sounds nothing like what I have. I read up on in. I did not have a heavy menstrual period, nose bleeds or gum bleeding. None of the other research I did sounded anything like this. Any other opinions please?


    Helpful Tips

    Easing Early Pregnancy NauseaExpert
    For many women, eating a small snack every hour or two will keep nausea to a minimum. Almost any food will do, but nuts are a great choice, ... More
    Was this Helpful?
    41 of 56 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.